VDC test kit slider
VDC-Banner-new_468
Reply To: Hello, Im not sure if i have a senitivity to vitamin D or its due to the type of suppléments that i have tried, but each time i have taken it, including the last time which was a liquid , i have become ill, almost like a detox reaction. The last tie i tried it was december last year, i had just 2 drops under my tongue of 1350iu, the next morning i woke up with a very sore throat, headache and this turned into the flu where i was ill for about 3 weeks! I have had very bad bouts of flu for the past 3 years over the winters, which is why i decided to try vitamin d in the first place, but each time i end up with flu symptoms even if i take it the summer, which i did the first time i tried it. Each time ive completely given up. Now i have just read about hypercalcemia on your website and Wonder if i have something like this making me sensitive to vitamin D? How will i know? I really do not want to have another Christmas of being ill, which is why im trying to find out what to do now! I hope you can advise me please. I am 45 years of age and have started to experience symptoms related to perimenopause (maybe?), such as weight gain, hair loss, low energy and irritability. Thank you in advance!

Home Forums Ask the Vitamin D Council Hello, Im not sure if i have a senitivity to vitamin D or its due to the type of suppléments that i have tried, but each time i have taken it, including the last time which was a liquid , i have become ill, almost like a detox reaction. The last tie i tried it was december last year, i had just 2 drops under my tongue of 1350iu, the next morning i woke up with a very sore throat, headache and this turned into the flu where i was ill for about 3 weeks! I have had very bad bouts of flu for the past 3 years over the winters, which is why i decided to try vitamin d in the first place, but each time i end up with flu symptoms even if i take it the summer, which i did the first time i tried it. Each time ive completely given up. Now i have just read about hypercalcemia on your website and Wonder if i have something like this making me sensitive to vitamin D? How will i know? I really do not want to have another Christmas of being ill, which is why im trying to find out what to do now! I hope you can advise me please. I am 45 years of age and have started to experience symptoms related to perimenopause (maybe?), such as weight gain, hair loss, low energy and irritability. Thank you in advance! Reply To: Hello, Im not sure if i have a senitivity to vitamin D or its due to the type of suppléments that i have tried, but each time i have taken it, including the last time which was a liquid , i have become ill, almost like a detox reaction. The last tie i tried it was december last year, i had just 2 drops under my tongue of 1350iu, the next morning i woke up with a very sore throat, headache and this turned into the flu where i was ill for about 3 weeks! I have had very bad bouts of flu for the past 3 years over the winters, which is why i decided to try vitamin d in the first place, but each time i end up with flu symptoms even if i take it the summer, which i did the first time i tried it. Each time ive completely given up. Now i have just read about hypercalcemia on your website and Wonder if i have something like this making me sensitive to vitamin D? How will i know? I really do not want to have another Christmas of being ill, which is why im trying to find out what to do now! I hope you can advise me please. I am 45 years of age and have started to experience symptoms related to perimenopause (maybe?), such as weight gain, hair loss, low energy and irritability. Thank you in advance!

 clareparis on

Hello, thank you for your reply! No i havent actually got that far yet as to going to the doctor or asking for tests, apart from a little while ago seeing my doctor regarding heavy periods, to which she said it is due to the perimenopause. I dont suffer from headaches in general, it was only on the occasions that tried the vitamin D. My problem symptoms without taking the vitamin D are low energy, weight gain, hair loss, irritability. Magnesium seems like a good option, perhaps its possible that im deficient in magnesium, thus causing worse symptoms when i take vitamin D? I look forward to hearing bak from you, thank you!

Answered by  clareparis on

Recent Discussion

Popular Questions

December 21st is DDAY. Click here to celebrate the day with us!